Աստղաֆիզիկա =Астрофизика =Astrophysics

О радиусе нейтронных звезд

Вартанян, Ю. Л. (1967) О радиусе нейтронных звезд. Астрофизика, 3 (4). pp. 497-502.

[img]
Preview
PDF
Download (955Kb) | Preview
    Item Type: Article
    Additional Information: On the radius of neutron stars.
    Uncontrolled Keywords: Vartanian Ju. L.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 09 Jul 2013 12:07
    Last Modified: 09 Jul 2013 12:07
    URI: http://astro.asj-oa.am/id/eprint/1132

    Actions (login required)

    View Item